# SDR AALA202403120540

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N460AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11005
- Aircraft time: 5,663 hours, 1,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Door Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD LEFT DOOR GIRT BAR SPRING CATCH DAMAGED. LUBED AND SECURED SPRING CATCH. GRIT BAR WORKS NORMALLY.
